# SDR HYIA20231027002

- Difficulty date: October 27, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N810BW
- Make and model: Cessna 402C
- Aircraft serial: C4020279
- Aircraft time: 23,669 hours, 14,970 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: IN152A
- Part serial: 1718
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED WEATHER RADAR WOULD NOT TURN ON AND HAD ELECTRIC BURNING SMELL IN FLIGHT. MAINTENANCE INSPECTED AND FOUND RADAR DISPLAY BURNED SMELL DURING INSPECTION. REMOVED AND REPLACED RADAR DISPLAY AND ANTENNA.
